# SDR DL76P962786

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 14,389 hours
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF PASSING 400 FT, AGL LEFT ENG COMPRESSOR STALLED.  THROTTLE REDUCED TO IDLE AND RETURN FOR LANDING, MAX EGT 697 DEGREE.  FOUND ENG AT FAULT.  REPLACED NR 1 ENGINE.
